Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes burning sensation in chest?

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3633 Questions

default
Posted on Mon, 23 Feb 2015 in Hypertension and Heart Disease
Question: I have an issue where it feels like my heart is "dropping" when I'm laying down, a slight burning sensation at times that when it drops I have to sit up and take a deep breath. It happens intermittently and causes me to not be able to sleep on my side or sometimes not at all without sitting up. Other times it feels as though it is also rubbing against my lungs or ribs and sometimes the odd feeling in my heart extends to my vaginal area at times. It sounds weird but it is the only way to describe it.
doctor
Answered by Dr. Suresh Heijebu 4 hours later
Brief Answer:
Symptoms are largely related to drug side effects.Require a 24 Holter test

Detailed Answer:
Hi Mam.

I understand your query and concern.

Many symptoms you described can possibly related to many drugs like Adderall,Clonazepam and Ritalin.

These drugs are known to cause extensive Gastrointestinal disturbances which can range from acid reflux symptoms like heartburn and chest discomfort like rib rubbing sensation.

Pertaining to skipped beats,I advise you to have a 24 hr holter EKG monitoring which can pick up the possible causes of heart beat irregularities.Further treatment largely depends on the test results.

The risk of acquiring a heart disease is very low in case in view of your age and body habitus.

Meanwhile drugs like Nexprofast taken every morning on empty stomach can help to control your gastrointestinal symptoms due to the drugs used for Anxiety,GAD,ADHD etc.

This Nexprofast should be taken as long the above drugs are used.

I advise you to consult you doctor and discuss about dose reduction of these drugs to minimize the gastrointestinal symptoms.

Post your further queries,if any.
Thank you.



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Suresh Heijebu 4 hours later
Thank you so much!
doctor
Answered by Dr. Suresh Heijebu 1 hour later
Brief Answer:
You are welcome

Detailed Answer:
Hi Mam,

You are welcome.

Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Gastroesophageal reflux disease

doctor1 MD

I have heart burn and my left arm and shoulder feel numb. The left side of my chest feels tight..near my heart but I do not have a crushing...

doctor1 MD

hello i am a 48 year old the underwent interferion w pegusis treatment and have been dormid all the meds for RA will really effect my current...

doctor1 MD

I m 42 5 2 weight 190 have been having problems with right hip for two weeks have trouble walkin or standing for long periods of time woke up one...

doctor1 MD

One doctor said I have acid reflux. After many medications I went to another doctor. He says I have Costochondritis which sounds right. However, I...

doctor1 MD

I had and was treated for strep. It has been a month, and I still have a lingering cough . Why is the cough hanging on? Have you had similar...

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .

doctor1 MD

HI, I seem to have a chest cold - in the morning a lot of mucus some yellow and Greene. then during the day a lot of dry cough . Now at night feel...